# SDR COMA0060358

- Difficulty date: April 20, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 11,577 hours, 11,380 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILER FAULT MESSAGE.  RESET THE SECU CIRCUIT BREAKERS.  SYSTEM TEST NORMAL.  COULD NOT DUPLICATE.
